A 38-year-old member asked:
what does tingling hands and feet mean? is it chemical or neural?
2 doctor answers
Dr. Jeffrey Kass answered
28 years experience Podiatry
A nerve problem: This can occur from a systemic disease such as diabetes, a nerve impingment issue from the spine or from a side effect of certain treatments like radiation therapy. The exact reason it happens in diabetes is up for debate.
Answered on May 10, 2013
Dr. Johnnie Alston answered
15 years experience Podiatry
Usually neural: If you have been around chemicals, they may be the cause. Usually diabetics get neuropathy. Excessive alcohol use, chemotherapy certain drugs, back problems can also cause numbness. Sometimes the cause can not be determined.
Answered on Jul 17, 2012
90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:
People also searched for:
Connect by text or video with a U.S. board-certified doctor now — wait time is less than 1 minute!
$15 per month